# SDR USAA2013061900024

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 40,682 hours, 22,837 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1249
- Condition: Faulty
- Location: Lavatory
- Part time: 41,325 hours, 15,116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT, CREW RECEIVED A SMOKE DETECTOR FAULT.  CREW REPORTED PASSENGERS COMMENTED THAT THEY SMELLED SMOKE.  ACFT RETURNED TO THE GATE.  MX TROUBLESHOT SMOKE DETECTION SYS IAW TSM 26-17-00-810-803-A.  REPLACED SMOKE DETECTOR 1WQ, LAV A, AND ACCOMPLISHED SUCCESSFUL SYS TEST IAW AMM TASK 26-17-15.
